# SDR DALA2023032702359

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 SECONDARY NRC: IN REFERENCE TO NRC 00370: CORROSION OUT OF LIMITS ON FLOOR STRINGER LBL 2 STA. 550 (JOGGLE AREA) AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00741: FLOOR STRINGER LBL 2 STA . 550 WAS REPLACED PER B757-200 SRM. (2685667)
